?

Log in

No account? Create an account

Previous Entry | Next Entry

More drugs

I went to my neurologist on Friday and he suggested Topamax. He said my vertigo which seems to be increasing in frequency may actually be a symptom of migraines. I guess that makes sense. Topamax treats migraines and seizures. He said he wanted me to try the Haldol again later, but I'm not keen on it. Especially since he said that some of my jerking seems to be tics perhaps related to ADHD. I know that ADHD is not one of my problems. If anything, I sometimes get too absorbed in something. I tried Topamax for the first time last night. So far I didn't notice anything, but it's a ramp up dose. I take 25mg at night for two weeks, then ramp up to 50mg. Then I see him again in a month.

Comments

( 1 note — Leave a note )
(Anonymous)
Jan. 12th, 2006 02:27 am (UTC)
plantgirl said...

I've heard there's actually a form of ADHD where one loses the forest for sake of the trees, in which case getting "too involved" doesn't rule out ADHD.

Vertigo is icky. I'm sorry you're experiencing it.

8/28/2005 01:15:19 AM


Thida said...

I hadn't heard that. But the too absorbed thing was mostly a joke. I'm pretty good at juggling multiple things. Any lapses in concentration are usually due to sleep deprivation.

8/28/2005 09:57:26 AM

Jenny said...

I didn't know you have vertigo! I'm dizzy almost all the time. Sometimes it goes away, but mostly it comes back. I think mine is Paxil-related, but sometimes it's lack of sleep.

9/02/2005 09:52:02 AM

Thida said...

I think it's lack of sleep combined with swelling of membranes in my head due to allergies and these can also cause migraines.

9/06/2005 03:53:36 PM
( 1 note — Leave a note )